# SDR 08FDEA00262

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 16,432 hours, 8,762 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP331250H
- Part serial: P1377
- Condition: Fire
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: F

## Discrepancy

AT TOUCHDOWN, APU FIRE LIGHT, AGENT AUTO FIRED.  APU FIRE HANDLE PULLED.  APU MASTER SW WAS OFF AND APU WAS NOT ON/RUNNING.  UPON FURTHER INVESTIGATION, DISCOVERED EVIDENCE OF A FIRE IN THE APU COMPARTMENT.  PLUG P18 FROM THE MONOPOLE ASSY IS MELTED AND BURNED.  THE MONOPOLE ASSY C/P IS BLOWN APART AND BURNED.  NUMEROUS WIRE BUNDLES ON APU HARNESS ARE BURNED AND SCORCHED.  REMOVED AND REPLACED APU FIRE EXTINGUISHER BOTTLE.  INSPECTED AREA FWD OF APU COMPT, THRU ACCESS DOOR 313AL, NO VISIBLE SIGNS OF HEAT OR FIRE DAMAGE, NO VISIBLE BLISTERING.  REMOVED & REPLACED APU. SEE ALSO EA 6-4912-113204 FOR ADDITIONAL WORK C/W.
